| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Weight: unk ,ethinicity: unk, race: unk.H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vicm5 12.6, -8.5 diopter, implantable collamer lens into the patient's left eye (os) on (b)(6) 2024.Low vault was observed.The lens remains implanted.Cause of the event is reported as unknown.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
Additional information: provided through out form.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vicm5 12.6, -8.5 diopter, implantable collamer lens into the patient's left eye (os) on (b)(6) 2024.The lens was exchanged with a longer length lens due to low vault on (b)(6) 2024.This resolved the problem.Cause of the event is reported as unknown.